Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ilovelife

HELP! (post-tane dillema)

Recommended Posts

I just got off accutane 9 days ago and my skin still has this weird texture to it...dry like an old lady! Im so annoyed by this..Im getting depressed about it actually :cry: (and this is not just because I took accutane). It's just that.. I feel like my skin just got uglier and the drying..I just cant stand anymore :wall: . I thought after I stopped the drug that the moisture will set in? Sure, I dont have acne anymore but my skin looks even worse because of the uneveness. Man, I dont even think its worth it anymore. Anybody experiencing the same thing? Will my normal skin texture ever come back? THANKS FOR REPLYING!

Share this post


Link to post
Share on other sites

thanks for the reply..anybody else experiencing the same thing as i am? it just seems like my skin will be like this forever..i wish i never took accutane.

Share this post


Link to post
Share on other sites

relax, you've only been off it for nine days, the dryness takes a while to go away. the accutane probably hasn't even cleared from your system yet.

Share this post


Link to post
Share on other sites
Guest adele morgan

Hi ilovelife

I am experiencing the same thing! I've been off Accutane for 9 days now, and my skin just looks uneven and crappy. The texture, tone, everything. I don't have any active acne, but every imperfection is greatly magnified. My skin isn't too dry right now, though. A lot of people have said that your skin is sometimes looks better after Accutane, and I don't think 9 days is enough time to tell.

Right now, I'm also thinking that Accutane did me more bad than good! I'm hoping things get better!

Share this post


Link to post
Share on other sites

do you moisturize? the only thing I dislike is the red face, but my skin is incredibly smooth and soft. Softer than before my treatment. (I'm in my 6th month)

Share this post


Link to post
Share on other sites

i really hope that my skin will totally recover from all the damage...because if it doesnt, i'd look as if im prematurely aging or something. i also feel like my doctor put me on such a high dosage considering my skin is ultra sensitive. looking back...i was already doing great with 20 mg a day. and when i started taking 40s, i noticed that this really unnoticeable scar on my nose that was there before i even took the drug, suddenly became so visible and got deeper that when the light hits my nose it really becomes so magnified!! this is totally freakn me out...im so depressed. i really thought this drug would change my life...well it did, in a bad way.

xxx

Share this post


Link to post
Share on other sites
Guest adele morgan

same here. I have a chicken pock scar on my forehead that was barely visible, now it looks deep and noticeable,

Share this post


Link to post
Share on other sites

My derm told me that it will take about 4 months for the oil in my skin to start producing again.

I'm 39...and prior to tane, it was frustrating dealing with oily skin, acne, AND the beginning of wrinkles. But...people always thought that I was way younger.

Now...my skin does look older, especially around my eyes. But the texture of my skin has actually improved, and I'm thrilled to be acne free. To me, it was totally worth it.

I think if you are younger, you haven't done "permanent" damage to your skin. Give your body several months to normalize, and in the meantime, find some good products to use.

Share this post


Link to post
Share on other sites
same here. I have a chicken pock scar on my forehead that was barely visible, now it looks deep and noticeable,

Share this post


Link to post
Share on other sites

man i feel the same way right now i all of a sudden have scars on my chin that seem like there getting deep im almost done with my 3rd month of 6 on accutane and i was clear on my cheeks until i started using a cetaphil bar soap and a moisturizer i think its why i broke out again or something but my skins texture is looking so bad right now today in the car the sunlight was shining on my face i looked in the mirror and it looked like so bad. i seriously hope this goes away when i got home i nearly broke down because its so depressing ): o yah and about a month ago i was trying to get a black head of my cheek and i didnt really squeez that hard and it left like an indented mark and hasnt gone away since.grrr.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×